# SDR 20000522SH016

- Difficulty date: May 15, 2000
- Submitted: May 22, 2000
- Operation: General aviation
- Aircraft: N732JF
- Make and model: Cessna T210L
- Aircraft serial: 21061543
- Engine: Cont TSIO520H
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: K1250860100
- Part serial: 26177
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 1,300 hours
- Component: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE LOOKED AT ACFT BEFORE FLIGHT.  COWLING WAS REMOVED AND EXHAUST SOOT WAS SEEN AROUND LOWER SIDE OF NR 4 CYLINDER.  FURTHER INVESTIGATION REVEALED A CRACK AROUND THE EXHAUST RISER THAT WAS ABOUT 270 DEGREES AROUND THE PIPE.  HEAT EXCHANGER PORTION OF THE EXHAUST HAD BEEN REPLACED DURING THE PREVIOUS 100-HR INSP ACCOMPLISHED 30 HRS PREVIOUSLY.  THERE WAS NO PROBLEM IN ALIGNMENT DURING RE-ASSY OF EXHAUST SYS.  SUBMITTER STATED THIS IS THE FIRST CRACKED RISER WITH THIS STC'D SYSTEM.  OTHER AREAS THAT CRACKED WERE RE-DESIGNED BY MFG AND HAVE NOT HAD  ANY OTHER PROBLEMS.  (X)
